Construction of Some Uncountable 2-Arc-Transitive Bipartite Graphs

Droste, M, Gray, R and Truss, JK (2008) Construction of Some Uncountable 2-Arc-Transitive Bipartite Graphs. Order, 25 (4). pp. 349-357. ISSN 0167-8094

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Deborah Clemitshaw
Date Deposited: 21 Feb 2013 22:53
Last Modified: 17 Oct 2018 11:30
URI: https://ueaeprints.uea.ac.uk/id/eprint/41524
DOI: 10.1007/s11083-008-9098-0

Actions (login required)

View Item